# SDR P2EA99019

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 239
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FUSELAGE SKIN CRACKED AT BS 239, WL 222 AND WL 227.  DEFECT SIZE 1 INCH.  REPAIRED FUSELAGE SKIN SECTION BETWEEN BS 228 AND BS 255, FROM WL 204 TO WL 229.5 PER SERVICE BULLETIN 737-53-1111, SEC III, PART II, REV 1 DATED APRIL 15, 1993.  ALSO, PER BOEING DRAWING 65C33596.  APPROVED AND SUBMITTED BY BOEING FAX COO-SJO-99-0029RR DATED 1-14-99.  (M)
